# SDR ASAA2015101913442

- Difficulty date: October 19, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 1,150 hours, 375 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED DURING APU START ATTEMPT WHILE TAXIING.  LIGHT EXTINGUISHED WHEN APU START SWITCH TURNED OFF IAW QRH.  ACFT GROUNDED. ACCOMPLISHED FIM 49-40-821 STEP E, FOUND 1 INSTANCE OF 49-41254, 5 STARTS OLD. ACCOMPLISHED 3 APU STARTS, NO FAULTS.  ETOPS SIGNIFICANT SYS GROUND VERIFICATION SUCCESSFUL.
